# SDR HYIA20121225001

- Difficulty date: December 22, 2012
- Submitted: December 25, 2012
- Operation: Air carrier
- Aircraft: N762EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0061
- Aircraft time: 30,920 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Condition: Inoperative
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING LANDING ROLLOUT, THE ACFT PULLED TO THE LT WHEN THE BRAKES WERE APPLIED.  AFTER RELEASING BRAKE PRESSURE, THE RT BRAKE WAS APPLIED BY ITSELF WITH NO RESPONSE.  THE PILOT WAS ABLE TO SAFELY STOP THE ACFT AND TAXI OFF THE RUNWAY.  UPON MX INSPECTION, THE RT BRAKE CALIPER WAS FOUND TO BE NOT FUNCTIONING. THE CALIPER WAS REMOVED AND REPLACED AND THE BRAKE SYS WAS BLED.
